# SDR EIA2000351

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - L21E RIGHT AT FS 560 TO FS 598 CORRODED.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR SPLICES AND LONGERON SECTIONS PER ECRA 944-53-095-2.  (M)
